# SDR IPXA2025040780908

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: 2210051537
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND 3 SHEARED HEAD RIVETS ON ENGINE #2 TURBINE EXHAUST CASE O.D. DUCT AREA LOCATED AT 1 O'CLOCK POSITION. DOT 21-20. INSTALLED REPAIR DOUBLER WITH P/N CR3523-5-03 B/N 0004373548 IAW A300-600 P&W SRM 54-40-00 REPAIR NO. 1.
